# SDR AALA202407086854

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,476 hours, 31,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT (BULB) INOP RIGHT SIDE BETWEEN PASSENGER SEAT ROW 10-11. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, TEST PASSED ALL EMERGENCY LIGHTS OPERATIONAL.
